# SDR RAAA96E4014

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3234 · Landing Gear Selector
- Part: Hose Assy
- Part number: MS2876240160
- Condition: Misrouted
- Location: Bs 90
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR CONTROL HANDLE WOULD NOT GO PAST NEUTRAL TO THE UP POSITION.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  FOUND WINDSHIELD WIPER HYDRAULIC PRESSURE HOSE ASSY INTERFERING WITH MAIN LANDING GEAR CONTROL LEVER ARM ASSY.  REPOSITONED HOSE ASSY AND LANDING GEAR CONTROL LEVER FUNCTIONAL CHECKED NORMAL.
